# SDR R61A2024050900206

- Difficulty date: May 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 38,017 hours, 24,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 10-11 S17l
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT FOUND ON LH FUSELAGE SKIN BETWEEN FRAMES 10&11 AND BELOW STRINGER 17L. REPAIRED IAW ETD2024-170-012852, INSTALLED FILLER AND DOUBLER. ALSO REF VP-014820-2024 N/R 4 FOR WORK PERFORMED.
